MathSciNet Relay Station
MathSciNet bibliographic data
MR2529912 53A10
Fernández, Isabel; Mira, Pablo Holomorphic quadratic differentials and the Bernstein problem in Heisenberg space. Trans. Amer. Math. Soc. 361 (2009), no. 11, 5737–5752.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement